# SDR SWAA2025112639309

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 63,804 hours, 38,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR GIRT BAR DETACHED FROM EMERGENCY SLIDE COVER.   PERFORMED MX TASK 725-61-06 REM/INST AND PERFORMED EA M-23-125-01839 AND INSTALLED THREADED FASTNER/NUT.
